MathSciNet Relay Station
MathSciNet bibliographic data
MR712622 11E88 (13C05)
Parimala, Raman; Sinclair, Parvin A localisation principle for quadratic spaces over Laurent extensions. Proc. Amer. Math. Soc. 89 (1983), no. 2, 202–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement